ArticleCureus2026
Suspected Stevens-Johnson Syndrome After Azithromycin and Doxycycline Exposure in an Elderly Woman: A Case Report Showcasing Treatment Based on Clinical Diagnosis.
Article in Cureus, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug-induced cutaneous reactions can range from mild eruptions to life-threatening syndromes such as Stevens-Johnson syndrome (SJS), often presenting a diagnostic and management challenge. We present the case of a 76-year-old woman who developed a rapidly progressive, diffuse erythematous rash with systemic manifestations following sequential use of two different antibiotics for the treatment of unresolving cold symptoms. Due to the complexity of definitive medical diagnosis of severe drug-induced hypersensitivity reactions and histopathological access, treatment relied on clinical diagnosis based on findings, patient history, and symptoms. Prompt discontinuation of suspected medications and initiation of multidisciplinary supportive care resulted in significant clinical improvement, with the patient returning close to baseline prior to hospital discharge. This case highlights the diagnostic complexity of antibiotic-associated reactions and underscores the importance of early recognition and management to prevent disease progression and recurrence.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.